# SDR SWIA201335153

- Difficulty date: October 21, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP DENTED APPROXIMATELY 11 INCHES FROM OTBD EDGE ON THE TE.  C-CHECK REPAIRED LT INBD FLAP BY REPLACING TE STRIP IAW SHORTS DRAWING.
